# SDR USAA000848

- Difficulty date: June 14, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Service Door
- Part time: 40,798 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .125 INCH, FORWARD SERVICE DOOR JAMB FRAME UPPER FORWARD DOOR STOP FITTING.  REMOVED AND REPLACED PART PER BOEING DWG 65-55878.  (M)
